CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On inexact Newton methods based on doubling iteration scheme for non-symmetric algebraic Riccati equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2011, 卷号: 18, 期号: 3, 页码: 325-341
Authors:  Gao, Yong-Hua;  Bai, Zhong-Zhi
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
non-symmetric algebraic Riccati equation  M-matrix  Newton iteration method  doubling iteration scheme  inexact iteration  convergence